# SDR SWAA2022061618710

- Difficulty date: June 15, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N8502Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36666
- Aircraft time: 19,245 hours, 9,079 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Closeout Panel
- Part number: 551GB
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLOSEOUT WEB UNDER LEFT WING PANEL 551GB CRACKED / [01] REMOVED AND REPLACED WEB REF SRM 51-40-02.
